# SDR AALA20130722006

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 76,141 hours, 12,115 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL INFLIGHT OGG-LAX.  CREW REPORTED AFTER TAKEOFF BLEED LIGHT CAME ON ASSOCIATED WITH LT ENGINE HPSOV EICAS LIGHT "L ENG HPSOV" STATUS LIGHT.  FLIGHT DIVERTED HNL LANDED WITHOUT INCIDENT.  DEFERRED LT ENGINE HIGH PRESSURE SHUTOFF VALVE INOPERATIVE IAW MEL.  AIRCRAFT CURRENTLY UNDERGOING MAINTENANCE.  SYSTEM GROUND CHECKED NORMAL.   OPERATION (OPEN)
